... 2 weeks so i stopped taking it..ruffly two weeks after taking i starting the new symtoms I have not started smoking. The stuttering etc has been going on for 2 months now Just wondering if any one else has this issue and how do you find out for sure if chantix is the reason
I have stuttering and involintary head movements since I stopped taking chantix. I took chantix for
Added 5 Jan 2010:
The reason I stopped taking after the first 2 weeks is because i was starting to shake so I stopped taking the chantix and then 2 weeks after stopping the chantix the stuttering and head movements started
10 Jan 2010
I too got involuntary muscle movement. But I kept on. As a result I ended up in the hospital with my tongue and throat swelling to a point where they were only able to insert the smallest of tubes (infant size) down to keep me breathing. When I first became aware of my surroundings was a week + later on life support. I came to in such a depressed state that I wanted my husband to turn it off. So if you do decide to start taking it again I beg of you to keep watch of your self so if you feel any swelling of your tongue or depression sets in. STOP IMMEDIATELY & CONTACT YOUR DOCTOR OR GET TO THE HOSPITAL.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... did not even enjoy the smoking after taking Chantix. So far, so good! But I am wondering, does it get easier, or harder? It is so easy now to not ...
1 answer • 14 Jan 2010
I stayed constipated and bloated causing me to gain 15lbs which was miserable for me since I am petite so I had taken Chantix for 6 mths and stopped. ...
1 answer • 17 Jun 2010
a day i continued taking chantix i may have missed some doses anyway i find it is not working anymore iasked my doctor and my pharmasist they dont ...
3 answers • 7 Sep 2010